# SDR UALA2010022300674

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 73,098 hours, 11,846 cycles
- Engine: Pwa PW4060
- System (JASC): 7530 · Compressor Bleed Control
- Part: Controller
- Condition: Faulty
- Location: Bleed System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE SHUTDOWN GOT BLEED LT AND HPSOV MSG FOR RT ENGINE.  REPLACED NR 2 ENG HIGH PRESSURE CONTROLLER.  NEEDS RUN TO CONFIRM FIX.  REPLACED M860 CARD FILE.  REACTIVATED HPSOV AND TESTED OK ON ENG RUN.
